I am 25 years old not married .I have skin problem like pimples so I consult skin specialist she done blood tests and given aldactone and isotroin tablets since 6 months I am using that tablets from last 3 months I am facing one problem that is brown spotting in mid cycle exactly 14 days of after periods .what it causes. I don't have any pcod problems. I never facing any periods problems. And that spotting is no bad smell and no itching feeling .and I just have board line thyroid but that is with in limits now. I am using thyronorm 25 MCG.
28 years experience
Ask Free Question
Once take virechana (one of d panchakarma therapy)
take ayuevedic medicines by consulting doctor
wash your face with luke warm water repeatedly
do not use cosmetics.
2 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.